# SDR DXTA2014100905908

- Difficulty date: October 8, 2014
- Submitted: October 15, 2014
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 750
- Aircraft serial: 7500120
- Aircraft time: 13,589 hours, 8,290 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38005761
- Part serial: P328
- Condition: Odor
- Part time: 9,349 hours, 9,083 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THERE IS A BAD MUSTY ODOR COMING FROM THE A/C PACKS WHEN THE APU BLEED IS OPERATING ON THE GROUND.  THE ODOR CLEARS AFTER ENGINE START & THE APU IS SHUTDOWN.  PERFORMED A PRE-RUN CHECK & FOUND APU OIL LOW, SERVICED APU OIL.  GAINED ACCESS TO THE APU BLEED AIR LINE.  DISCONNECTED LINE TO CHECK FOR THE PRESENCE OF OIL, NO OIL FOUND IN BLEED AIR LINE.  RAN APU & VERIFIED THE MUSTY ODOR COMING FROM THE PACKS.  REMOVED APU.  TRANSFERRED THE APU MOUNTS, FIRE LOOP & GEN MOUNT & INSTALLED A REPAIRED APU.  SERVICED & RAN APU.  OPS & LEAK CHECKED GOOD.   WORK DONE IAW MM 49-10-00. OPS CHECKED GOOD.
